# SDR CA970428005

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Departed
- Location: Nr 2 Air Cond
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF #2 AIR CONDITIONING DOOR FLEW OFF DUE TO ONLY ONE FASTENER DONE UP. ACCESS PANEL AND CHECK VALVE DUCT REPLACED.
